CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Character groups of hopf algebras as infinite-dimensional lie groups

Geir Bogfjellmo (Institutionen för matematiska vetenskaper, Tillämpad matematik och statistik) ; Rafael Dahmen ; Alexander Schmeding
Annales de l'Institut Fourier (0373-0956). Vol. 66 (2016), 5, p. 2101-2155.
[Artikel, refereegranskad vetenskaplig]

In this article character groups of Hopf algebras are studied from the perspective of infinite-dimensional Lie theory. For a graded and connected Hopf algebra we obtain an infinite-dimensional Lie group structure on the character group with values in a locally convex algebra. This structure turns the character group into a Baker-Campbell-Hausdorff-Lie group which is regular in the sense of Milnor. Furthermore, we show that certain subgroups associated to Hopf ideals become closed Lie subgroups of the character group. If the Hopf algebra is not graded, its character group will in general not be a Lie group. However, we show that for any Hopf algebra the character group with values in a weakly complete algebra is a pro-Lie group in the sense of Hofmann and Morris.

Nyckelord: Butcher group; Continuous inverse algebra; Hopf algebra; Infinite-dimensional Lie group; Pro-Lie group; Real analytic; Weakly complete space



Denna post skapades 2016-12-28. Senast ändrad 2017-03-31.
CPL Pubid: 246522

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Tillämpad matematik och statistikInstitutionen för matematiska vetenskaper, Tillämpad matematik och statistik (GU)

Ämnesområden

Matematisk analys

Chalmers infrastruktur